T Nation

Steroid Cycle for Muscle Wasting


#1

Background:
-on test replacement 160mg weekly
-have ulcerative colitis
-on synthroid 125mcg
-on welbutrin 300mg xl (not for depression or smoking or anything, just for the chronic fatigue)

Went from a kinda lean (10-15%bf) 200lbs to 180lbs. obviously leaner but tremendous muscle loss. even picking up things in my apartment that i havent touched in a while startle me to how much heft they have now... scary

Issue:
-lose weight when i have serious colitis flareup issues. i recently lost, no exaggeration, 20lbs over the course of 4 weeks. my biceps, calves, thighs have all lost easily visible size were talking inches. at least the abs are coming out more due to loss of some fat too... i want to cycle to gain some mass, now seems a good time...

Proposed Solution:
-increase dosage of test for a particular duration to be determined

My Logic:
-i feel that since i lost the muscle easily and recently, that it will come back pretty easily regardless of cycling. i figure if the stimulus is there to grow back, if i amplify my recovery and anabolism this could be a great time to pack on some muscle

Questions:
-what dosage would you recommend? im assuming a 300mg cycle aint gonna do much for someone on over half that normally... and for how long?
-am i better off working out and getting back into shape where i was before, then cycling?

yes this is part vanity/wanting to cycle anyway. but this is also serious. i am horribly wasting away. i have next to no appetite. i have been drinking protein shakes exclusively for almost two weeks now as i wither away due to no appetite.

the test should help the appetite as well id think, and help give me the drive to get off the bed and get to the gym and recover from this...

colitis symptoms are getting better... taking prednisone, about 40mg a day not too much and ive only been on prednisone for about 10 days. i would taper this down over the next few days/week.

advice? ideas? concerns?

Yes I am JFK hahah. (maybe someone will get that...)